MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Lens was returned in liquid, in lens vial.Visual inspection found tears on footplate.(b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted and removed a cc4204a, +20.5 diopter, implantable collamer lens because the incision was not big enough and the lens was scratched during injection.The reporter stated that the scratch was noticed after implantation but that the lens could have been scratched and just not noticed.The lens was removed within the same surgery and the back-up lens was implanted.The incision was enlarged to remove the lens, no suture needed.There was no patient injury.
 
Additional Manufacturer Narrative
The reporter indicated that the surgeon implanted and removed a cc4204a intraocular lens of +20.5 diopter as the incision was not big enough and the lens could have been scratched during injection.The reporter stated that the scratch was noticed after implantation but that the lens could have been scratched and just not noticed.The lens was removed within the same surgery.A back-up lens was implanted.The incision was enlarged to remove the lens, no suture needed.There was no patient injury.(b)(4).Method: no additional similar complaint type events were found within the associated lot.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7119107
Report Number2023826-2017-01884
Device Sequence Number11045469
Product Code HQL
UDI-Device Identifier00841542102407
UDI-Public00841542102407
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/28/2019
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer02/07/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;